Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Infinitely many arithmetic alternating links

Mark D Baker and Alan W Reid

Algebraic & Geometric Topology 23 (2023) 2857–2866
Abstract

We prove the existence of infinitely many alternating links in S3 whose complements are arithmetic.

Keywords
alternating link, arithmetic link complement, cubical manifold
Mathematical Subject Classification
Primary: 57K32
Secondary: 11F06
References
Publication
Received: 2 August 2021
Revised: 14 February 2022
Accepted: 9 March 2022
Published: 7 September 2023
Authors
Mark D Baker
IRMAR
Université de Rennes 1
Rennes
France
Alan W Reid
Department of Mathematics
Rice University
Houston, TX
United States

Open Access made possible by participating institutions via Subscribe to Open.